EconPapers    
Economics at your fingertips  
 

Cubic B‐Spline Collocation Method for One‐Dimensional Heat and Advection‐Diffusion Equations

Joan Goh, Ahmad Abd. Majid and Ahmad Izani Md. Ismail

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Numerical solutions of one‐dimensional heat and advection‐diffusion equations are obtained by collocation method based on cubic B‐spline. Usual finite difference scheme is used for time and space integrations. Cubic B‐spline is applied as interpolation function. The stability analysis of the scheme is examined by the Von Neumann approach. The efficiency of the method is illustrated by some test problems. The numerical results are found to be in good agreement with the exact solution.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/458701

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:458701

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:458701